Alert archive / Texas / Flash Flood Watches in 2019
Flash Flood Watch 2, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at Apr 6, 2019, 2:54 PM CDT for 7 counties in Texas. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2019, 2:54 PM CDT (19:54 UTC)
- Expired
- Apr 7, 2019, 12:22 PM CDT
- In force
- 21 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
Counties Bastrop County, TX, Blanco County, TX, Caldwell County, TX, Hays County, TX, Lee County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 62 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.9 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2408 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 359 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.0
The text
As transmitted.
677 WGUS64 KEWX 061954 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Austin/San Antonio TX 254 PM CDT Sat Apr 6 2019 ...FLASH FLOODING POSSIBLE TONIGHT INTO EARLY SUNDAY AFTERNOON ACROSS PARTS OF THE I-35 CORRIDOR AND AUSTIN METRO AREA... .Heavy rainfall amounts of 2 to 4 inches received this afternoon across the Austin metro area and adjacent areas of the eastern Hill Country have resulted in saturated soil conditions and extra run-off flowing into area creeks and streams. Another 1 to 2 inches of rain could fall locally within the watch area late this afternoon, with slightly less rainfall expected during the evening hours. A second round of heavy rains are expected to return late tonight into midday Sunday with an additional 1 to 3 inches of rainfall expected. These additional rains will further add to the threat of flash flooding. The cumulative heavy rainfall amounts will likely lead to some significant rises in some of the larger stream basins by late Sunday morning. TXZ173-190>194-208-071300- /O.NEW.KEWX.FF.A.0002.190406T1954Z-190407T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Williamson-Blanco-Hays-Travis-Bastrop-Lee-Caldwell- Including the cities of Georgetown, Blanco, San Marcos, Austin, Bastrop, Giddings, and Lockhart 254 PM CDT Sat Apr 6 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... The National Weather Service in Austin/San Antonio has issued a * Flash Flood Watch for a portion of south central Texas, including the following areas, Bastrop, Blanco, Caldwell, Hays, Lee, Travis, and Williamson. * Through Sunday afternoon * Heavy rains that occurred today will combine with an additional 1 to 3 inches of rain expected tonight into Sunday to lead to a flash flood threat. * The cumulative heavy rainfall totals will not only present an immediate flash flood threat for poor drainage areas, but also increase flows and water levels of some larger creeks and streams. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
2 follow-up statements
697 WGUS64 KEWX 071102 FFAEWX Flood Watch National Weather Service Austin/San Antonio TX 602 AM CDT Sun Apr 7 2019 ...FLASH FLOODING POSSIBLE THROUGH EARLY THIS AFTERNOON ACROSS PARTS OF THE I-35 CORRIDOR AND AUSTIN METRO AREA... .Heavy rainfall amounts of 2 to 4 inches were received Saturday afternoon across the Austin metro area and adjacent areas of the eastern Hill Country. This has resulted in saturated soil conditions allowing extra run-off to flow into area creeks and streams. A second round of heavy rains are expected through midday, with an additional 1 to 3 inches of rainfall expected. These additional rains will further add to the threat of flash flooding. The cumulative heavy rainfall amounts may lead to some significant rises in some of the larger stream basins by late Sunday morning. TXZ173-190>194-208-072000- /O.CON.KEWX.FF.A.0002.000000T0000Z-190407T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Williamson-Blanco-Hays-Travis-Bastrop-Lee-Caldwell- Including the cities of Georgetown, Blanco, San Marcos, Austin, Bastrop, Giddings, and Lockhart 602 AM CDT Sun Apr 7 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... The Flash Flood Watch continues for * A portion of south central Texas, including the following areas, Bastrop, Blanco, Caldwell, Hays, Lee, Travis, and Williamson. * Until 3 PM CDT this afternoon * Heavy rains that occurred Saturday along with an additional 1 to 3 inches of rain expected today will lead to a flash flood threat. * The cumulative heavy rainfall totals will not only present an immediate flash flood threat for poor drainage areas, but also increase flows and water levels of some larger creeks and streams. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
627 WGUS64 KEWX 071722 FFAEWX Flood Watch National Weather Service Austin/San Antonio TX 1222 PM CDT Sun Apr 7 2019 ...FLASH FLOOD WATCH CANCELLED FOR PARTS OF SOUTH CENTRAL TEXAS... .The storm system that brought two rounds of heavy rain over parts of South Central Texas the past couple days has since shifted east into East Texas. While there remains a chance of light showers over the region, the threat for flash flooding has diminished. TXZ173-190>194-208-071830- /O.CAN.KEWX.FF.A.0002.000000T0000Z-190407T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Williamson-Blanco-Hays-Travis-Bastrop-Lee-Caldwell- Including the cities of Georgetown, Blanco, San Marcos, Austin, Bastrop, Giddings, and Lockhart 1222 PM CDT Sun Apr 7 2019 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of south central Texas has been cancelled. The storm system that brought two rounds of heavy rain over parts of South Central Texas the past couple days has since shifted east into East Texas. While there remains a chance of light showers over the region, the threat for flash flooding has diminished. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Apr 6, 12:54 PM CDT, 2 hours earlier.
Area forecast discussion, Apr 6, 12:54 PM CDT, 2 hours before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1254 PM CDT Sat Apr 6 2019 .AVIATION... Challenging flight conditions are expected for the Interstate 35 sites through the next 6 hours as TSRA/SHRA skirt the terminals. Radar trends have shown greatest redevelopment near AUS and intermittent IFR ceilings and visibilities will be possible from locally heavy rain. Cannot rule out a small hail threat at AUS as the afternoon continues but expect occasional lightning strikes and reduced ceilings/visibilities to be the main aviation impacts there. SAT/SSF have seen a break in the activity, but visible satellite imagery has shown some thinning of lower clouds and additional reheating is resulting in SHRA development again. This will result in intermittent IFR restrictions as well. Environmental conditions will remain favorable for some TSRA but will handle this with amendments based on radar trends. Southeast winds 5-10 knots will continue at the Interstate 35 terminals through this afternoon. DRT is behind an outflow boundary from early morning West Central Texas storms and should remain VFR/rain-free through the afternoon and evening hours with northerly winds 5-10 knots. Early afternoon water vapor imagery shows the initial disturbance responsible for today's storms lifting from the Texas Panhandle into the Central Plains and this will result in a brief lull in rain chances this afternoon. Also expect an evening improvement to VFR at the remainder of the terminals as this happens. Moisture trapped beneath the nocturnal inversion should result in IFR/MVFR ceiling redevelopment after 06Z. A secondary disturbance west of ELP arriving later tonight will produce a second round of TSRA/SHRA near the terminals after 09Z Sunday with renewed IFR ceilings and visibilities from locally heavy rain. May see rain linger into Sunday afternoon as SHRA wraps around this disturbance. Light and variable winds are expected tonight into Sunday morning. && .PREV DISCUSSION... /ISSUED 1111 AM CDT Sat Apr 6 2019/ UPDATE... /TORNADO WATCH ISSUED FOR CENTRAL TX/ WW number 38 covers a large area of Central and East TX with a daytime threat for tornadoes. Discrete cells moving north of I-10 over the Coastal Prairies are pulling away after a LLJ over 50 knots developed over the Coastal Bend. Those cells were part of a broad warm front and were most capable of producing tornadoes among the activity inside our forecast area. To the west, a second round of activity is firing off heating over weak outflows from temporarily weakened overnight convection moving west to east and reforming into a broken squall line oriented NNE to SSW just west of I-35. These cells could still be capable of producing a brief tornado, but the shear environment is less favorable for persistent storm circulations and more prone to supporting a severe hail and wind threat. Some training of cells from this batch may need to be monitored for a low end street flooding threat. Temperatures today were retrended to show a little less insolation, with highs possibly reduced a degree or two in some areas of Central TX. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 65 79 61 84 58 / 40 70 20 10 0 Austin Bergstrom Intl Airport 65 79 60 84 58 / 40 70 20 10 0 New Braunfels Muni Airport 64 79 60 85 57 / 40 70 10 10 0 Burnet Muni Airport 61 78 58 82 57 / 30 40 20 - 0 Del Rio Intl Airport 63 88 61 88 61 / 20 10 0 0 0 Georgetown Muni Airport 63 78 59 83 57 / 40 50 20 - 0 Hondo Muni Airport 63 83 59 87 57 / 40 50 10 - 0 San Marcos Muni Airport 65 79 60 84 58 / 40 70 20 10 0 La Grange - Fayette Regional 67 76 61 83 58 / 60 70 20 10 0 San Antonio Intl Airport 64 82 61 86 58 / 50 60 - 10 0 Stinson Muni Airport 65 81 61 86 59 / 60 70 - - 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...Huffman Short-Term/Long-Term...Oaks Public Service/Data Collection...EWilliams
Hazardous weather outlook, Apr 6, 4:31 AM CDT, 10 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 431 AM CDT Sat Apr 6 2019 TXZ171>173-183>194-202>209-217>225-228-070945- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 431 AM CDT Sat Apr 6 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Showers and thunderstorms are expected today across south central Texas. Strong to severe thunderstorms are possible across most of the region, with the main severe weather threats being large hail and damaging wind gusts. Some locally heavy rainfall may also be possible north of Interstate 10. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Isolated to scattered showers and thunderstorms are expected across most of the region Sunday. A few strong to possibly severe storms will be possible for areas generally east of a Burnet to San Antonio line. Confidence in severe weather development on Sunday continues to remain low. No hazardous weather is expected Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 6, 12:01 PM CDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1201 PM CDT Sat Apr 6 2019
TXZ171-172-188-190-061800-
Blanco TX-Gillespie TX-Llano TX-Burnet TX-
1201 PM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO...SOUTHEASTERN
GILLESPIE...SOUTHEASTERN LLANO AND SOUTHWESTERN BURNET COUNTIES UNTIL
100 PM CDT...
At 1201 PM CDT, Doppler radar was tracking a strong thunderstorm near
Round Mountain, moving northeast at 25 mph.
Nickel size hail and winds around 40 mph will be possible with this
storm.
Locations impacted include...
Burnet, Marble Falls, Bertram, Round Mountain, Granite Shoals,
Horseshoe Bay, Johnson City, Meadowlakes, Stonewall, Spicewood,
Sandy, Oatmeal, LBJ State Park, Rocky Creek, Hye, Cypress Mill,
Albert, Smithwick, Cottonwood Shores and LBJ National Historical
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
LAT...LON 3070 9801 3050 9811 3009 9854 3014 9859
3014 9861 3023 9871 3083 9819
TIME...MOT...LOC 1701Z 218DEG 21KT 3041 9839
AATSpecial weather statement, Apr 6, 12:57 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1257 PM CDT Sat Apr 6 2019
TXZ173-192-061845-
Williamson TX-Travis TX-
1257 PM CDT Sat Apr 6 2019
...SPECIAL WEATHER STATEMENT...
At 1256 PM CDT, Doppler radar was tracking a strong thunderstorm near
Taylor, moving northeast at 25 mph.
Half inch hail and wind gusts over 30 mph will be possible with this
storm.
Locations impacted include...
Austin, Round Rock, Pflugerville, Taylor, Elgin, Granger, Windemere,
Hutto, Manor, Bartlett, Thrall, Granger Dam, Coupland, Rices
Crossing, Laneport, Hoxie, Beyarsville, Waterloo, Hare and Noack.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
LAT...LON 3074 9727 3055 9719 3041 9736 3042 9737
3039 9738 3035 9744 3035 9763 3043 9766
3080 9743
TIME...MOT...LOC 1756Z 218DEG 21KT 3052 9741
MOSpecial weather statement, Apr 6, 12:59 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1259 PM CDT Sat Apr 6 2019
TXZ172-173-190-192-061900-
Blanco TX-Williamson TX-Burnet TX-Travis TX-
1259 PM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WILLIAMSON...
NORTHWESTERN TRAVIS...NORTHEASTERN BLANCO AND SOUTHWESTERN BURNET
COUNTIES UNTIL 200 PM CDT...
At 1258 PM CDT, Doppler radar was tracking a strong thunderstorm over
Round Mountain, moving northeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Burnet, Marble Falls, Bertram, Round Mountain, Leander, Horseshoe
Bay, Meadowlakes, Liberty Hill, Spicewood, Oatmeal, Cypress Mill,
Smithwick, Shady Grove, Pedernales Falls State Park, Cottonwood
Shores and Seward Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
LAT...LON 3063 9783 3028 9831 3041 9851 3050 9842
3049 9835 3056 9835 3057 9836 3083 9811
TIME...MOT...LOC 1758Z 229DEG 24KT 3044 9832
AATLocal storm report, Apr 6, 2:13 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
213 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM FLASH FLOOD 3 NNW TAYLOR 30.61N 97.42W
04/06/2019 WILLIAMSON TX STORM CHASER
RECEIVED VIDEO OF FLOODED LOW WATER
CROSSING. WATER WAS ABOUT HALFWAY UP TRUCK
TIRES.
&&
EWSpecial weather statement, Apr 6, 2:34 PM CDT, 20 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 234 PM CDT Sat Apr 6 2019 TXZ173-192-062000- Williamson TX-Travis TX- 234 PM CDT Sat Apr 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON AND NORTHEASTERN TRAVIS COUNTIES UNTIL 300 PM CDT... At 234 PM CDT, Doppler radar was tracking a strong thunderstorm over Taylor, moving northeast at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Austin, Round Rock, Cedar Park, Pflugerville, Taylor, Anderson Mill, Windemere, Hutto, Coupland, Rices Crossing, Brushy Creek, Beyarsville, Wells Branch, Jollyville and Jonah. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Tornado Watch remains in effect until 600 PM CDT for south central Texas. LAT...LON 3031 9774 3047 9783 3071 9746 3047 9730 TIME...MOT...LOC 1934Z 240DEG 22KT 3057 9744 RUNYEN
Special weather statement, Apr 6, 2:43 PM CDT, 11 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 243 PM CDT Sat Apr 6 2019 TXZ173-192-062000- Williamson TX-Travis TX- 243 PM CDT Sat Apr 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON AND NORTHEASTERN TRAVIS COUNTIES UNTIL 300 PM CDT... At 234 PM CDT, Doppler radar was tracking a strong thunderstorm between Pflugerville and Round Rock, moving northeast at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Round Rock, Pflugerville, Taylor, Anderson Mill, Windemere, Hutto, Coupland, Rices Crossing, Brushy Creek, Beyarsville, Wells Branch, Jollyville and Jonah. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Tornado Watch remains in effect until 600 PM CDT for south central Texas. LAT...LON 3031 9774 3047 9783 3071 9746 3047 9730 TIME...MOT...LOC 1934Z 240DEG 22KT 3057 9744 RUNYEN
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:28 PM CDT | Special Weather Statement | EWX | Val Verde | 62 min |
| Apr 5, 9:31 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| Apr 6, 9:48 AM CDT | Special Weather Statement | EWX | Lee | 42 min |
| Apr 6, 10:04 AM CDT | Special Weather Statement | EWX | Blanco | 41 min |
| Apr 6, 10:11 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 64 min |
| Apr 6, 10:55 AM CDT | Special Weather Statement | EWX | Williamson | 35 min |
| Apr 6, 11:04 AM CDT | Special Weather Statement | EWX | Edwards | 56 min |
| Apr 6, 11:23 AM CDT | Special Weather Statement | EWX | Williamson | 52 min |
| Apr 6, 11:29 AM CDT | Special Weather Statement | EWX | Blanco | 31 min |
| Apr 6, 11:45 AM CDT | Special Weather Statement | EWX | Kerr | 45 min |
| Apr 6, 12:01 PM CDT | Special Weather Statement | EWX | Blanco, Burnet | 59 min |
| Apr 6, 12:24 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Kendall, Llano, Travis and 1 more | 3 hr |
| Apr 6, 12:57 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Apr 6, 12:57 PM CDT | Special Weather Statement | EWX | Williamson | 48 min |
| Apr 6, 12:59 PM CDT | Special Weather Statement | EWX | Burnet | 61 min |
| Apr 6, 1:24 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 66 min |
| Apr 6, 2:05 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Apr 6, 2:34 PM CDT | Special Weather Statement | EWX | Williamson | 26 min |
| Apr 6, 2:38 PM CDT | River Flood Warning | EWX | Blanco | 3 hr |
| Apr 6, 2:43 PM CDT | Special Weather Statement | EWX | Williamson | 17 min |
| Apr 6, 3:05 PM CDT | Special Weather Statement | EWX | Williamson | 25 min |
| Apr 6, 3:31 PM CDT | Special Weather Statement | EWX | Lee | 29 min |
| Apr 6, 3:59 PM CDT | Tornado Warning | EWX | Lee | 13 min |
| Apr 6, 4:05 PM CDT | Special Weather Statement | EWX | Bastrop | 25 min |
| Apr 6, 4:11 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 49 min |
| Apr 6, 4:31 PM CDT | Special Weather Statement | EWX | Lee | 29 min |
| Apr 6, 4:53 PM CDT | Special Weather Statement | EWX | Williamson | 37 min |
| Apr 6, 4:57 PM CDT | Areal Flood Warning | EWX | Travis, Williamson | 108 min |
| Apr 6, 5:01 PM CDT | Special Weather Statement | EWX | Lee | 29 min |
| Apr 6, 5:32 PM CDT | Special Weather Statement | EWX | Lee | 28 min |
| Apr 6, 6:11 PM CDT | Special Weather Statement | EWX | Lee | 49 min |
| Apr 6, 6:58 PM CDT | Special Weather Statement | EWX | Williamson | 17 min |
Nearby
Flash Flood Watches in Texas, 2019Every flash flood watch in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.